# SDR 04251625

- Difficulty date: September 4, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N625BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7214
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

EVENT SUMMARY STATED EMERGENCY DECLARED FOR HYD 2 LOW PSI MSG.  A/C LANDED SAFELY AT GATE.  REMOVED AND REPLACED RT LOWER FAIRING.  REMOVED AND REPLACED RETURN TUBE ASSY, RESERVOIR TUBE ASSY, FILL TUBE ASSY FOR NR 2 HYD.  INSTALLED SCREWS ON RT ENGINE PYLON.
